Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 6, NWS Quad Cities, IA

March 30, 2005Mercer County, Rock Island County, Illinois; Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 30, 2005, 1:45 PM CST for Mercer County, Rock Island County, Illinois; Scott County, Iowa. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 1:45 PM CST (19:45 UTC)
Expired
Mar 30, 2005, 2:15 PM CST
In force
30 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Scott County, IA, Mercer County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 19 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 11:05 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 301945
SVRDVN
IAC163-ILC131-161-302015-
/O.NEW.KDVN.SV.W.0006.050330T1945Z-050330T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
145 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCOTT COUNTY IN EAST CENTRAL IOWA
  THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF
  NORTH CENTRAL MERCER COUNTY IN NORTHWEST ILLINOIS
  EASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS
  THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE

* UNTIL 215 PM CST

* AT 140 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HAMLET...OR ABOUT 7 MILES NORTH OF ALEDO...
  AND MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK GROVE BY 150 PM CST
  MILAN...ROCK ISLAND AND MOLINE BY 155 PM CST
  RIVERDALE...EAST MOLINE...SILVIS AND DAVENPORT BY 200 PM CST
  BETTENDORF AND HAMPTON BY 205 PM CST

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 295 AND 306.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.

THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 7.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 7 AND 18.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4131 9083 4122 9062 4167 9022 4171 9051

$$

JAZ
1 follow-up statement
000 
WWUS53 KDVN 301956
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
156 PM CST WED MAR 30 2005

IAC163-ILC131-161-302015-
/O.CON.KDVN.SV.W.0006.000000T0000Z-050330T2015Z/
SCOTT IA-ROCK ISLAND IL-MERCER IL-
156 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 215 PM CST FOR NORTH
CENTRAL MERCER...EASTERN ROCK ISLAND AND EASTERN SCOTT COUNTIES...

AT 148 PM CST...A TRAINED SPOTTER REPORTED A SEVERE THUNDERSTORM 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH IN REYNOLDS.  THIS 
STORM WAS LOCATED NEAR HIGHLAND SPRING GOLF COURSE...OR ABOUT 6 
MILES SOUTH OF ROCK ISLAND...MOVING NORTHEAST AT 45 MPH.

THIS STORM CAN ALSO PRODUCE NICKEL SIZE HAIL OR LARGER.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TAYLOR RIDGE AND PREEMPTION BY 150 PM CST
  HIGHLAND SPRING GOLF COURSE...OAK GROVE AND COYNE CENTER BY 155 PM
  CST
  SAUKIE GOLF COURSE...BLACKHAWK STATE H.S....MILAN AND ROCK ISLAND
  BY 200 PM CST
  MOLINE BY 205 PM CST

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 295 AND 306.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.

THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 7.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 7 AND 18.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4131 9083 4122 9062 4167 9022 4171 9051

$$

JAZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:05 AM CST, 9 hours 40 minutes earlier.

Area forecast discussion, Mar 30, 4:05 AM CST, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
405 AM CST WED MAR 30 2005

.SYNOPSIS...
STRONG CLOSED SURFACE AND UPPER LOW SE NE MOVING NORTHEAST AT 15 MPH.
IMPRESSIVE DRY SLOT IMPINGING INTO SW IOWA ALOFT WITH 55+ DEWPOINTS
AT SURFACE NOW AHEAD OF SURFACE LOW. CONVECTION BECOMING MORE
VIGOROUS NEAR/AROUND LOW PAST 3+ HOURS. NOWCAST TOOLS AND
THERMODYNAMIC PARAMETERS SUPPORT CONVECTION TODAY WITH SEVERE RISK
FOR MAINLY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS.

&&

.SHORT TERM...(TODAY AND TONIGHT) APPEARS SET UP FOR FIRST SEVERE
EVENT OF SPRING.  MODELS HAVE SLOWED AS SUGGESTED YESTERDAY/S
DISCUSSION AND REVIEW OF PROGGED DATA AND ADJUSTED FOR NOWCAST TOOLS
SUPPORT CONVECTION DEVELOPING AHEAD OF UPPER VORT MAX IN SW/SC IA BY
LATE AM IN FORM A TIGHT COMMA ORIENTATION SQUALL LINE WITH EMBEDDED
LTSC TO SLIDE EAST ALONG OR SOUTH OF I-80.   SHOULD ARRIVE ACROSS
EAST IOWA BETWEEN 12 AND 5 PM AND WESTERN ILLINOIS 4 TO 8 PM. IF
REACH LOWER 70S (72/73) WITH LOWER 50 DEWPOINTS (51-53) LOCAL
CALCULATIONS SUPPORT FAVORABLE HAIL IN STRONGEST STORMS WITH MAX HAIL
SIZES OF QUARTER (1.25 DIAMETER) TO SLIGHTLY LARGER THAN GOLF BALLS
(2.1 DIAMETER).  ALSO LOW LEVEL UNIDIRECTIONAL WINDS TO SUPPORT
MOMENTUM TRANSFER IF HEATS INTO 70S FOR 50 TO 70+ MPH WINDS. SO...ALL
INDICATIONS DO SUPPORT A SIGNIFICANT TO POTENTIALLY WIDESPREAD
CONVECTIVE EVENT OF LOW TO MID INTENSITY SEVERE WEATHER. ISOLATED
TORNADOES ARE POSSIBLE...BUT SUB-CLOUD LAYER IS NOT SUPPORTIVE WITH
POOR SHEAR PROFILES NEAR GROUND...MARGINAL MOISTURE LIMITING
TORNADOES TO SPIN-UP SHORT TERM VARIETY ALONG SQUALL LINE. MISSOURI
(I-70) APPEARS COULD HAVE HIGHER RISK OF TORNADOES.  MAX TEMPS TODAY
WENT ON HIGH SIDE AS LOOKS LIKE DRY SLOT WILL ALLOW SEVERAL HOURS OF
HEATING. FINAL WORD...IF DRY SLOT ALLOWS FOR MORE SFC HEATING...
ALLOWING FOR 75+ SFC TEMPS AND DEWPOINTS OF 55+ WHICH CAN HAPPEN...
THEN COULD SEE ISOLATED VERY DAMAGING WINDS OF 80+ MPH.  WILL PASS
THIS CONCERN TO DAY FOLKS TO MONITOR. WILL WORD HWO THOUGH FOR WINDS
UP TO 70 MPH AND UP TO GOLF-BALL HAIL WITH GREATEST RISK ALONG AND
SOUTH OF HIGHWAY 30. HAVE ALSO ADDED SEVERE WORDING TO ZONES.   SO...
ALL IN ALL...SPC MODERATE RISK SEEMS REASONABLE ATTM. FINALLY...SOUTH
WINDS OF 20 TO 30 MPH TODAY FOR ANOTHER WINDY DAY.

TONIGHT...SOME WRAPAROUND MOISTURE SW SECTIONS AND POSSIBLE
DEPARTING STORMS FAR EAST TIL 8 PM.  CHANCE POPS ALL BUT FAR SOUTH
WHERE DRY SLOT ONLY SLIGHT CHANCE.  RAISED TEMPS WITH COLD AIR TO
REACH ONLY FAR NW SECTIONS BEFORE MORNING.       ..NICHOLS..

&&

.LONGER TERM...(THURSDAY THROUGH NEXT TUESDAY) AS BOTH UPPER AND
SFC LOWS PROGRESS NORTH ACRS THE U.P. OF MI ON THU...WILL HAVE TO
MENTION SOME LINGERING LIGHT WRAP AROUND RAIN IN THE MORNING...AND
BREEZY CONDITIONS APPEAR TO BE ON TAP AS CYCLONIC GRADIENT SOUTH OF
LOW INDUCES WEST-NORTHWEST WINDS GUSTING UP TO 30 MPH. SOME
SUBSIDENCE AND DRYING SHOULD BRING ABOUT SOME BREAKS/CLEARING IN THE
AFTERNOON ESPECIALLY ACRS THE WESTERN CWA ON THU...BUT FOR THE MOST
PART THE DAY SHOULD BE CHARACTERIZED AS MOSTLY CLOUD AND COOLER WITH
TEMPS STRUGGLING TO GET INTO THE 50S. AS THE INITIAL UPPER LOW
CONTINUES TO SHIFT NORTHEAST ACRS THE GRT LKS ON THU...SECONDARY SLUG
OF ENERGY WILL LOOK TO ORGANIZE ITSELF IN LINGERING TROUGH BASE ACRS
THE TX PANHANDLE REGION. AS IT DOES(WITH MOST MODELS IN AGREEMENT OF
EJECTING THIS WAVE FAR ENOUGH TO THE SOUTH TO KEEP ITS ASSOCIATED
PRECIP SHIELD SOUTH OF THE CWA)...NORTHERN STREAM VORT ENERGY WILL
DROP OUT OF WESTERN CANADA AND INTO NORTHERN TROUGH AXIS. MODELS
REASONABLY SIMILAR IN SHEARING THIS FEATURE DOWN ACRS EAST IA AND
WEST CENTRAL IL LATE THU NIGHT AND INTO FRI MORNING. SOME FORCING
INDICATED THERE BY THE MODELS...BUT FEEL PRECIP CHANCE IFFY AND
SMALLER-SCALE ENOUGH TO OMIT CHC POPS FOR NOW FOR LATE THU NIGHT.

MAY BE BETTER SHOT FOR SOME SCATTERED PRECIP ON FRI(ESPECIALLY ACRS
THE EAST HALF)...AS PHASING PROCESS SETS UP L/W TROUGH ACRS THE
WESTERN GRT LKS. WITH POTENTIAL VORT COMPLEXES/UPPER LOW(S) ROTATING
DOWN ALONG AND JUST EAST OF THE CWA COMBINING WITH MODEL FCST
UNSTABLE SOUNDINGS IN THE LOW TO MID LEVELS...WILL ADD CHC POPS FOR
INSTABILITY SHOWERS FRI AFTERNOON ACRS MAINLY THE EASTERN HALF OF
THE CWA FOR NOW. WITH EXPECTED INCREASED CLOUD COVER IN THESE
CU FACTORY CONDITIONS AND CAA DOWN INTO TROUGH AXIS AND ACRS THE
LOCAL AREA...TEMPS MAY HAVE TROUBLE BREACHING THE 50 DEGREE MARK
ON FRI. UPPER AND SFC RIDGING ON SAT WILL MAKE FOR A FAIR WX DAY
WITH SOME TEMP MODERATION...AND AMPLIFYING RIDGING WITH INCREASED
RETURN FLOW WILL MEAN A RETURN TO THE 60S ON SUNDAY. AS ACTIVE
SYNOPTIC SCALE FLOW PATTERN USHERS IN ANOTHER L/W TROUGH ACRS THE
WEST...RESULTANT SPRAWLING SOUTHWEST UPPER FLOW ACRS THE ROCKIES
AND PLAINS SHOULD INDUCE LEE SIDE CYCLOGENESIS ON MONDAY. MEDIUM
MODELS VARY ON PLACEMENT OF ASSOCIATED WEST-TO-EAST ORIENTED WARM
FRONTAL BOUNDARY...WITH THE GFS AND ECMWF LIFTING THE FRONT UP NORTH
OF THE CWA ON MONDAY FOR POTENTIAL 70 DEGREE TEMPS...WHILE THE UKMET
MAINTAINS BOUNDARY WELL TO THE SOUTH FOR HIGHS ONLY IN 50S AND 60S.
WILL MAKE ONLY MINOR ADJUSTMENTS TO THE ONGOING FORECAST...WHICH WILL
CONTINUE TO MAKE FOR A LARGE TEMP SPREAD FROM THE NORTHEAST TO
THE SOUTH ON MONDAY. THUS FOR NOW WILL ADVERTISE THE BOUNDARY
BISECTING THE CWA SOMEWHERE. EXTRAPOLATING UPSTREAM WAVE EJECTION
OUT OF THE PLAINS(AND PROBABLE SLOW DOWN WITH ADDITIONAL MODEL RUNS)
...WILL KEEP SHOWER AND THUNDERSTORM THREAT FOR TUE AND INTO TUE
NIGHT.       ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS/12
Hazardous weather outlook, Mar 30, 5:15 AM CST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
515 AM CST WED MAR 30 2005

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-311100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
515 AM CST WED MAR 30 2005

...FIRST SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THIS AFTERNOON
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST...EAST
CENTRAL...AND SOUTHEAST IOWA...NORTHWEST...NORTH CENTRAL...AND WEST
CENTRAL ILLINOIS...AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THIS AFTERNOON...A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO
EASTERN IOWA AND EXTREME NORTHEASTERN MISSOURI BY EARLY AFTERNOON
AND PASS THROUGH WESTERN ILLINOIS BY EARLY EVENING.  CONDITIONS WILL
BE FAVORABLE WITH DRY, COLD AIR ALOFT FOR LARGE HAIL UP TO OR EVEN
POSSIBLY LARGER THAN GOLF BALLS...OR 1.75 INCHES IN DIAMETER. ALSO...
HIGH WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE ARE EXPECTED TO BE
TRANSPORTED TO THE SURFACE IN STORMS...PRODUCING AREAS OF STRONG TO
DAMAGING SURFACE WINDS OF 50 TO 70 MPH IN THE MOST INTENSE STORMS.

ISOLATED TORNADOES ARE ALSO POSSIBLE...BUT CURRENTLY THE LOWER LEVELS
OF WINDS IN THE ATMOSPHERE ARE NOT FAVORABLE DUE TO THE LACK OF
DIRECTIONAL CHANGE FOR A SIGNIFICANT TORNADO THREAT. ANY TORNADOES
THAT DO OCCUR AT THIS TIME SHOULD BE OF SHORTER DURATION AND OF
THE WEAKER VARIETY. THEREFORE...TORNADOES ARE CONSIDERED A SECONDARY
THREAT.

AREAS AT HIGHEST RISK FOR WIDESPREAD SEVERE WEATHER SHOULD BE ALONG
AND SOUTH OF HIGHWAY 30 TO THE IOWA/MISSOURI BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LATEST INDICATIONS SUGGEST THE NEXT CHANCE OF THUNDERSTORMS WILL BE
ON NEXT TUESDAY. IT IS STILL TOO EARLY TO DETERMINE THE POTENTIAL
STRENGTH OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND LOCAL OFFICIALS SHOULD BE PREPARED FOR LARGE HAIL BY
AFTERNOON AND STRONG TO DAMAGING WINDS.  SPOTTER ACTIVATION IS LIKELY
INTO EARLY EVENING.  PLEASE REPORT SIGNIFICANT SEVERE WEATHER AND
DAMAGE TO THE NOAA/NWS FORECAST OFFICE IN THE QUAD CITIES.

NICHOLS/12

In the hours before

Local storm report, Mar 30, 1:25 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
125 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             ROCHESTER               41.67N 91.17W
03/30/2005  0.75 INCH        CEDAR              IA   TRAINED SPOTTER

            HAIL STARTING TO COVER THE GROUND

&&

DONNAD
Local storm report, Mar 30, 1:26 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
126 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             1 S CENTER POINT        42.17N 91.78W
03/30/2005  0.25 INCH        LINN               IA   TRAINED SPOTTER

&&

DONNAD
Local storm report, Mar 30, 1:39 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
139 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             MONTROSE                40.53N 91.42W
03/30/2005  0.25 INCH        LEE                IA   TRAINED SPOTTER

&&

DONNAD
Local storm report, Mar 30, 1:41 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
141 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             SPRINGVILLE             42.06N 91.44W
03/30/2005  0.25 INCH        LINN               IA   TRAINED SPOTTER

&&

DONNAD
Local storm report, Mar 30, 1:42 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
142 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     4 SE OLIN               41.96N 91.09W
03/30/2005  45 MPH           JONES              IA   TRAINED SPOTTER

&&

DONNAD
Local storm report, Mar 30, 1:44 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
144 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             ANAMOSA                 42.11N 91.28W
03/30/2005  0.25 INCH        JONES              IA   TRAINED SPOTTER

0140 PM     TSTM WND GST     ANAMOSA                 42.11N 91.28W
03/30/2005  45 MPH           JONES              IA   TRAINED SPOTTER

&&

DONNAD

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:41 AM CSTSevere Thunderstorm WarningDVNJo Daviess49 min
Mar 30, 2:15 PM CSTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside45 min
Mar 30, 2:20 PM CSTSevere Thunderstorm WarningDVNBureau, Putnam40 min
Mar 30, 2:50 PM CSTSevere Thunderstorm WarningDVNCarroll, Whiteside55 min
Mar 30, 3:19 PM CSTSevere Thunderstorm WarningDVNBureau26 min
Mar 30, 3:39 PM CSTSevere Thunderstorm WarningDVNStephenson66 min
Mar 30, 5:52 PM CSTSevere Thunderstorm WarningDVNPutnam24 min
Mar 30, 12:38 PM CSTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk52 min
Mar 30, 12:59 PM CSTSevere Thunderstorm WarningDVNCedar, Muscatine55 min
Mar 30, 1:20 PM CSTSevere Thunderstorm WarningDVNCedar, Clinton, Jones25 min
Mar 30, 1:50 PM CSTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones43 min
Mar 30, 2:05 PM CSTSevere Thunderstorm WarningDVNBenton, Iowa59 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.